DOI 10.1016/j.xkme.2025.101121
Delayed-type Hypersensitivity to a Zinc-containing Drug as a Cause of Acute Tubulointerstitial Nephritis: A Case Report.
Аннотация
A 60-year-old Japanese woman with a history of chronic kidney disease presented with various electrolyte abnormalities and anemia and was admitted to our department. She received mineral replacement therapy consisting of potassium, iron, and zinc preparations but thereafter developed fever. Laboratory results showed mild eosinophilia and acute kidney injury with elevation in the markers of tubular injury. Acute tubulointerstitial nephritis (TIN) was clinically suspected, and steroid treatment was initiated. Renal biopsy revealed acute TIN with massive infiltration of macrophages and lymphocytes, intermingled with a little eosinophil infiltration, and substantial chronic histological changes. The drug lymphocyte stimulation test for zinc acetate hydrate, which was prescribed after admission, and other zinc-containing drugs was zinc-dose-dependently positive. The patient's patch test for zinc chloride was also positive, and a final diagnosis of acute TIN due to delayed-type hypersensitivity to zinc was made. Zinc acetate hydrate was discontinued, and the steroid dose was tapered gradually. Subsequently, her renal function returned to its original level. Zinc supplementation is now performed for the treatment of not only hypozincemia but also treatment-resistant anemia. The present case suggests that severe TIN due to delayed-type hypersensitivity may occur in some patients treated with zinc-containing drugs.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.